# SDR SWIA201743222

- Difficulty date: March 25, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 36,200 hours, 30,905 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT APROXIMATELY 2 INCHES AFT OF BS 589+29, BELOW CARGO DOOR.   COMPLIED WITH ALL STEPS OF REPAIR IAW REO.
